# SDR 2018FA0000069

- Difficulty date: November 30, 2017
- Submitted: February 27, 2018
- Operation: General aviation
- Aircraft: N5768V
- Make and model: Beech A23-24
- Aircraft serial: MA21
- Engine: Lyc IO360A2B
- Propeller: Mcauly 1B235BFA
- System (JASC): 6111 · Propeller Blade Section
- Part: Propeller
- Part number: 1B235BFA7862
- Part serial: P70635
- Condition: Broken
- Location: Blade Tip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER TIP BROKE OFF IN FLIGHT AND AIRCRAFT RETURNED TO LAND WITH NO INCIDENT.
